# SDR GW12004F00002

- Difficulty date: July 31, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N65RA
- Make and model: Beech 400BEECH
- Aircraft serial: RJ9
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 420257
- Condition: Cracked
- Location: Nlg Strut
- Part time: 4,205 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE 3000 CYCLE, LANDING GEAR INSPECTION, MM, PN 128-590001-9C2, CHAP 5-20-01, PG 3, ITEM O, 3, MPI (FLUORESCENT MAGNETIC PARTICAL INSPECTION) REVEALED TWO (2) CRACKS INDICATION ON THE LEGS OF THE NLG FORK.  ITEM WAS SCRAPPED AND REPLACED WITH A NEW PART.
